# SDR ASAA2015121414260

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,124 hours, 2,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER TAKEOFF.  FOLLOWED QRH PACK LIGHT WENT OUT.   PACK LIGHT OUT, BUT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED BITE OF BOTH PACK TEMP CONTROLLERS FIM TASK 21-62-801, NR 2 FAULTED TCV, WAS ABLE TO RESET FAULT. RAN BOTH PACKS WITH NO FURTHER FAULTS ON CONTROLLERS ALL TESTS PASSED.
